# SDR FDKA200711311

- Difficulty date: November 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,545 hours, 12,015 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Panel
- Part number: 14534177405
- Part serial: 145469
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 12,249 hours, 11,508 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6007 JFK (1251 PXH LCL)  - BACK UP PITCH TRIM FAIL.  MX REMOVED AND REPLACED CONTROL PANEL.
